標題: Model selection and semiparametric inference for bivariate failure-time data
作者: Wang, WJ
Wells, MT
統計學研究所
Institute of Statistics
關鍵字: archimedean copula;bivariate survival function;frailty distribution;Kendall's tan;model selection;odds ratio;estimation;time-dependent association
公開日期: 1-三月-2000
摘要: We propose model selection procedures for bivariate survival models for censored data generated by the Archimedean copula Family. In route to constructing the selection methodology, we develop estimates of some time-dependent association measures, including estimates of the local and global Kendall's tau, local odds ratio, and other measures defined throughout the literature. We propose a goodness-of-fit-base model selection methodology as well as a graphical approach. We show that the proposed methods have desirable asymptotic properties and perform well in finite samples.
URI: http://hdl.handle.net/11536/30659
ISSN: 0162-1459
期刊: JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
Volume: 95
Issue: 449
起始頁: 62
結束頁: 72
顯示於類別:期刊論文


文件中的檔案:

  1. 000087845100007.pdf